# SDR DALA2023060604602

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 2,478 hours, 227 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

SHIP 3518 -SMOKE/FUMES/DE- CREW REPORTED OZONE SMELL/FUMES IN FLIGHT DECK AND DONNED OXYGEN MASKS ALONG WITH DECLARING AN EMERGENCY WITH ATC. CORRECTIVE ACTION: CONFIRMED NO ODORS OR FUMES FOUND IN FLIGHT DECK DURING ENGINE AND APU RUN.
